Skip to content Skip to navigation

Commutators Generated by Singular Integral Operators with Variable Kernels and Local Campanato Functions on Generalized Local Morrey Spaces

Commun. Math. Anal.
Volume 19, Number 2 (2016), 32 - 42

Commutators Generated by Singular Integral Operators with Variable Kernels and Local Campanato Functions on Generalized Local Morrey Spaces

Price: $20.00

Abstract

In this paper, we obtain the boundedness for the singular integral operator with rough variable kernel $T_\Omega$ on the generalized local Morrey spaces, as well as the boundedness for the multilinear commutators generated by $T_\Omega$ and local Campanato functions.